MathSciNet Relay Station
MathSciNet bibliographic data
MR2225746 (2007g:60055) 60G99 (60C05 60F17 60J80 92D15)
Le Gall, Jean-François Random real trees. Ann. Fac. Sci. Toulouse Math. (6) 15 (2006), no. 1, 35–62.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement